Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 68, NWS Cleveland, OH

November 20, 2018

NWS Cleveland, OH issued this small craft advisory at Nov 20, 2018, 4:09 AM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2018, 4:09 AM EST (09:09 UTC)
Expired
Nov 21, 2018, 3:13 PM EST
In force
35 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

643 
WHUS71 KCLE 200909
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
409 AM EST Tue Nov 20 2018

LEZ145>148-201715-
/O.NEW.KCLE.SC.Y.0068.181120T0909Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
409 AM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 AM EST Thursday.

* WINDS...Northwest 15 to 25 knots with gusts up to 35 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ149-201715-
/O.NEW.KCLE.SC.Y.0068.181120T2000Z-181122T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
409 AM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 3 PM this afternoon to
4 AM EST Thursday.

* WINDS...West 15 to 25 knots with gusts up to 35 knots.

* WAVES...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142>144-201715-
/O.NEW.KCLE.SC.Y.0068.181120T2000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
409 AM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM EST WEDNESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 3 PM this afternoon to
4 PM EST Wednesday.

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
7 follow-up statements
240 
WHUS71 KCLE 201425
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
925 AM EST Tue Nov 20 2018

LEZ149-202230-
/O.EXT.KCLE.SC.Y.0068.181120T1425Z-181122T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
925 AM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS...West 15 to 25 knots with gusts up to 35 knots.

* WAVES...3 to 5 this afternoon building to 6 to 9 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller 
vessels...should stay in port during these conditions.

&&

$$

LEZ145>148-202230-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
925 AM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 35 knots.

* WAVES...3 to 5 this afternoon building to 6 to 9 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller 
vessels...should stay in port during these conditions.

&&

$$

LEZ142>144-202230-
/O.CON.KCLE.SC.Y.0068.181120T2000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
925 AM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 PM EST WEDNESDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller 
vessels...should stay in port during these conditions.

&&

$$
558 
WHUS71 KCLE 202020
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
320 PM EST Tue Nov 20 2018

.A strong arctic front will push across Lake Erie Friday.

LEZ145>148-210430-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
320 PM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Winds will turn to the southwest tonight and increase 
  to 30 knots.

* WAVES...will build to 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$

LEZ149-210430-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
320 PM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Winds will turn to the southwest tonight and increase to
  30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners...especially those operating smaller 
vessels...should stay in port during these conditions.

&&

$$

LEZ142>144-210430-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
320 PM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS...Southwest winds 15 to 25 knots with gusts up to 30 
  knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$
579 
WHUS71 KCLE 210222
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
922 PM EST Tue Nov 20 2018

.A strong arctic front will push across Lake Erie Friday.

LEZ145>148-211030-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
922 PM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Winds will turn to the southwest tonight and increase 
  to 30 knots. 

* WAVES...will build to 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$

LEZ149-211030-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
922 PM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Winds will turn to the southwest tonight and increase 
  to 30 knots. 

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners...especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$

LEZ142>144-211030-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
922 PM EST Tue Nov 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS...Southwest winds 15 to 25 knots with gusts up to 30 
  knots. 

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$
665 
WHUS71 KCLE 210855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
355 AM EST Wed Nov 21 2018

LEZ145>149-211700-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
355 AM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 35 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$

LEZ142>144-211700-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
355 AM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$
546 
WHUS71 KCLE 210919
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
419 AM EST Wed Nov 21 2018

LEZ142>144-211730-
/O.NEW.KCLE.LO.Y.0012.181121T0919Z-181121T1500Z/
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
419 AM EST Wed Nov 21 2018

...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

The National Weather Service in Cleveland has issued a Low Water
Advisory, which is in effect until 10 AM EST this morning.

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* Water Levels...At 4 AM, the water level at Toledo was 18 inches
  above low water datum or at the critical mark for safe
  navigation. Water levels will remain near or below the critical
  mark for navigation before returning to near normal levels later
  this morning.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ162>164-211500-
/O.NEW.KCLE.LO.Y.0012.181121T0919Z-181121T1500Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
419 AM EST Wed Nov 21 2018

...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

The National Weather Service in Cleveland has issued a Low Water
Advisory, which is in effect until 10 AM EST this morning.

* Water Levels...At 4 AM, the water level at Toledo was 18 inches
  above low water datum or at the critical mark for safe
  navigation. Water levels will remain near or below the critical
  mark for navigation before returning to near normal levels later
  this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

&&

$$

LEZ145>149-211730-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
419 AM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 35 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$
501 
WHUS71 KCLE 211556
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1056 AM EST Wed Nov 21 2018


LEZ145>149-220000-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1056 AM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WINDS...Northwest 15 to 25 knots with gusts up to 35 knots.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$

LEZ142>144-212100-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1056 AM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce 
hazardous conditions to small craft. Inexperienced mariners... 
especially those operating smaller vessels...should stay in port 
during these conditions.

&&

$$

Garnet
419 
WHUS71 KCLE 212013
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
313 PM EST Wed Nov 21 2018


LEZ145>149-220415-
/O.CAN.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/
/O.NEW.KCLE.SC.Y.0069.181121T2100Z-181122T0900Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
313 PM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 AM EST Thursday.

* WINDS...North 15 to 25 knots with gusts up to 30 knots.

* WAVES...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142>144-212115-
/O.CAN.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
313 PM EST Wed Nov 21 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.


$$

Garnet

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 12:57 AM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Nov 20, 12:57 AM EST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1257 AM EST Tue Nov 20 2018

.SYNOPSIS...
Unsettled weather and occasional showers will impact the region
through Wednesday. Otherwise...below normal temperatures through
Thanksgiving day with precipitation returning to the area late
Friday...continuing off and on through Monday.

&&

.NEAR TERM /THROUGH TODAY/...
There were no changes made to the ongoing forecast. Just updated
hourly temperatures and precip chances through tonight.

Previous discussion...
Rain and snow showers continue along a line from Mt Vernon
northeast into Meadville PA this afternoon. This activity is
expected to continue to shift slowly east through the evening
hours. Much of the area should be dry by Tuesday
morning...except the snow belt. The short term models continue
to indicate favorable conditions for lake effect snow to develop
after midnight and continue through at least the late morning
hours on Tuesday. Far eastern Erie County PA could see a quick 2
to 4 inches by noon tomorrow. Elsewhere in the snow belt...a
quick inch or two is possible. There will be a break in the snow
activity for much of the afternoon and early evening hours on
Tuesday before another potential return of snow showers to the
snow belt late on Tuesday night.

Daytime high temperatures will remain below normal under upper
level northwest flow. Expect temperatures to generally remain in
the low to mid 30s.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
On Wednesday morning
we will have the second of two quick moving cold fronts sweep
across the eastern Great Lakes and Upper Ohio Valley. An area of
snow showers will accompany the front, primarily in the morning
and primarily from Cleveland eastward. A few flurries will be
possible elsewhere. The moisture will become limited for the
afternoon with lighter snow showers. All in all a light event
with snow from late Tuesday night through Wednesday on the order
of 1 to 3 inches across the snowbelt. This front will usher in
chillier air to occupy the Thanksgiving holiday. Fortunately it
looks dry with high pressure firmly across the area. Did not go
as cold Wednesday night as guidance for two reasons. First
guidance has been running cool at night and second because we
should retain a fair amount of clouds. The exception may be far
northeast OH/northwest PA that may see some clearing during the
second half of the night. That still gives us teens and lower
20s. Highs Thursday were tweaked down another couple of degrees.
Nearly everyone will stay below freezing. The gentle warm up
will take place Friday where highs with south flow will reach
into the 40s across northern OH and upper 30s across NW PA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The onset of precipitation with the next system for Friday
night/Saturday is still wavering. If it arrives too early Friday
night then we may be facing some mixed precip at onset. Did put in
the chance for freezing rain across the cooler northwest PA areas
early Saturday morning. Otherwise Saturday will climb into the 40s
with occasional showers/rain. Again the GFS is the fastest. As, for
the early part of next week, it will depend on where the early
weekend upper low is positioned and how much and when cold air wraps
in behind it. For now keep chance pops in the forecast for Monday.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
Mainly VFR conditions far west and MVFR elsewhere across the
region to start. Models show Low pressure at the surface with an
upper trough moving through the Great Lakes. Expect conditions
to drop to MVFR west after about 08Z or so as light snow moves
in. This light snow will likely spread east across he region
through the night. Drier air will move in from the west on
Tuesday.

OUTLOOK...Expect Non-VFR again Tuesday night as low pressure
moving through the central lakes drags another cold front
through the area. Non-VFR possible Wednesday and Wednesday night
CLE ERI YNG CAK in lake effect snow.

&&

.MARINE...
A cold front will cross the lake toward morning, but winds will pick
up during the day Tuesday from the northwest and the lake will
become choppy. Waves are still borderline during the day Tuesday for
the need for a small craft advisory but it will be most certainly be
needed by evening. Winds will back to the west Tuesday evening ahead
of another cold front to sweep across the eastern lakes early
Wednesday morning. The west-northwest winds behind this front will
be stronger and may be pushing close to gales on the east end of the
lake. Winds will come around to the north and northeast by Thursday
as high pressure build across the eastern Great Lakes.A period of
southerly flow will take place Friday and Saturday as the high
shifts east and a system moves across the central U.S.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Riley
NEAR TERM...Griffin/Riley
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...TK
MARINE...Oudeman
Hazardous weather outlook, Nov 19, 6:52 AM EST, 21 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
652 AM EST Mon Nov 19 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-201200-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
652 AM EST Mon Nov 19 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.